Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 27, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 20, 2018, 1:53 AM EDT for 6 counties in Georgia. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2018, 1:53 AM EDT (05:53 UTC)
- Expired
- Mar 20, 2018, 2:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Glascock County, GA, Hancock County, GA, Jefferson County, GA, Johnson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 2:00 AM EDT | TSTM WND DMG | Wrens, GA | A TREE WAS BLOWN DOWN ONTO CAROLYN STREET. |
| Mar 20, 2:28 AM EDT | TSTM WND DMG | Louisville, GA | A TREE AND UTILITY POLE WERE DOWNED ONTO EAST 7TH STREET. |
| Mar 20, 2:35 AM EDT | TSTM WND DMG | 1 Sse Tennille, GA | A TREE WAS BLOWN DOWN ON HIGHWAY 15 NEAR THE DEPARTMENT OF TRANSPORTATION BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 9:08 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
215
WUUS52 KFFC 200553
SVRFFC
GAC009-125-141-163-167-303-200645-
/O.NEW.KFFC.SV.W.0027.180320T0553Z-180320T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
153 AM EDT TUE MAR 20 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Baldwin County in central Georgia...
Southeastern Hancock County in east central Georgia...
Glascock County in east central Georgia...
Washington County in east central Georgia...
Northeastern Johnson County in east central Georgia...
Jefferson County in east central Georgia...
* Until 245 AM EDT
* At 153 AM EDT, a severe thunderstorm was located over Deepstep, or
9 miles west of Sandersville, moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Sandersville, Louisville, Wrightsville, Sparta,
Gibson, Wrens, Wadley, Davisboro, Tennille, Harrison, Stapleton,
Bartow, Oconee, Avera, Mitchell, Deepstep, Riddleville, Edge Hill
and Edgehill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 400 AM EDT for central and
east central Georgia.
LAT...LON 3307 8229 3291 8228 3284 8232 3281 8242
3278 8240 3269 8250 3264 8248 3286 8303
3301 8313 3299 8318 3297 8316 3297 8324
3301 8325 3331 8296 3331 8278 3326 8276
3333 8257 3328 8244 3330 8232 3323 8223
TIME...MOT...LOC 0553Z 287DEG 38KT 3302 8296
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$1 follow-up statement
332
WWUS52 KFFC 200634
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
234 AM EDT TUE MAR 20 2018
GAC009-125-141-200644-
/O.CAN.KFFC.SV.W.0027.000000T0000Z-180320T0645Z/
Baldwin GA-Hancock GA-Glascock GA-
234 AM EDT TUE MAR 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BALDWIN...SOUTHEASTERN
HANCOCK AND GLASCOCK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 AM EDT for
east central Georgia.
LAT...LON 3278 8240 3274 8273 3294 8302 3295 8249
3311 8228 3307 8229 3291 8228 3284 8232
3281 8242
TIME...MOT...LOC 0634Z 285DEG 67KT 3307 8227 3294 8243 3293 8288
$$
GAC163-167-303-200645-
/O.CON.KFFC.SV.W.0027.000000T0000Z-180320T0645Z/
Washington GA-Johnson GA-Jefferson GA-
234 AM EDT TUE MAR 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR SOUTHERN WASHINGTON...NORTHEASTERN JOHNSON AND SOUTHEASTERN
JEFFERSON COUNTIES...
At 234 AM EDT, severe thunderstorms were located along a line
extending from near Vidette to near Moxley to near Tennille, moving
east at 80 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Louisville, Wadley, Tennille, Harrison, Bartow, Riddleville, Moxley,
Donovan, New Home and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 400 AM EDT for east central
Georgia.
LAT...LON 3278 8240 3274 8273 3294 8302 3295 8249
3311 8228 3307 8229 3291 8228 3284 8232
3281 8242
TIME...MOT...LOC 0634Z 285DEG 67KT 3307 8227 3294 8243 3293 8288
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:38 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 20, 12:38 AM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1238 AM EDT Tue Mar 20 2018 .UPDATE... Severe weather threat has ended across portions of the NW metro. Have extended the watch a tier of counties southward. Tweaked pops to reflect current trends. Otherwise, no changes. && .PREV DISCUSSION... /Issued 919 PM EDT Mon Mar 19 2018/ UPDATE... The potential for severe weather continues across portions of the CWFA into early Tuesday morning. Have only made a few tweaks to the forecast, mainly for precip timing. However, the main change to the forecast was to add a Tornado Watch for portions of north and central GA through 4am. PREV DISCUSSION... /Issued 749 PM EDT Mon Mar 19 2018/ PREV DISCUSSION... /Issued 449 PM EDT Mon Mar 19 2018/ SHORT TERM /Tonight through Tuesday Night/... An upper level low will deepen as it lifts into the TN valley tonight. the surface front will push through the forecast area through the day tomorrow. Pre-frontal convection - isolated thunderstorms will move into portions of west GA over the next hour, and increase in coverage through the evening hours. The atmosphere has destabilized with breaks in clouds over west and central GA. Ingredients for supercells will be in place across all of CWA with MLCAPE of 1500-2500 J/kg across the area through this evening. Vertical wind shear quite strong with 0-6km shear ranging from 50kts over middle GA to 75kts in the far north and 0-1km shear 20kts over middle GA to 30kts in the far north. SPC has issued a Tornado Watch west of our forecast area, but with the sounding profiles from the HI-RES guidance supporting supercell structures with strong rotating updrafts between 22z and 03z, expect watches to be issued later this evening. A second line of storms associated with the front will move across the state from NW to SE after midnight into tomorrow, with cells weakening as they get into central GA around daybreak, but while severe is not expected we could still see thunder through the early morning hours. Do mot expect as much clearing as models are advertising, based upon the proximity of the wrap around moisture and have held onto clouds through the day tomorrow with some break across north Georgia by afternoon. Guidance temperatures are close and have stayed close to a blend through the period. Temperatures will stay nearly steady across northwest Georgia with a warm up over east central Georgia ahead of the cold air advection. Atwell LONG TERM /Wednesday through Monday/... Wrap around moisture will move across north Georgia Tuesday night into Wednesday as the upper upper low shifts into the Carolinas. Cooler temperatures behind the cold front will bring light showers over north Georgia, along with a rain/snow mix and snow showers by morning over the higher elevations. Any accumulations will be light at best. Otherwise extended forecast trends were mostly unchanged. See previous forecast discussion below. Atwell LONG TERM /Tuesday Night through Sunday/... Much colder temperatures will be advecting into the area on breezy northwest winds by Tuesday night behind a cold front. As an upper low passes to the north Tuesday night into Wednesday morning, the chance for light showers will linger across primarily north Georgia. With temperatures dropping near or below freezing by Wednesday morning in far north Georgia, the likelihood for a transition to a rain/snow mix or light snow showers will increase. Light snow accumulations will be possible across the higher elevations by Wednesday morning. At this time, generally expecting only up to a around a half inch in these higher elevations. Any light snow accumulations would melt by midday Wednesday as temperatures warm well above freezing. Wednesday will remain a chilly day by late March standards with high temperatures largely in the 50s (and 40s in far north Georgia). Sustained northwest winds around 20 mph with higher gusts will add to the chill. Thursday and Friday will bring moderating temperatures and will remain primarily dry with only a slight chance of a few showers sneaking into far north Georgia by late Friday. Rain chances appear to begin to increase more appreciably by Saturday as upper pattern transitions into a more zonal flow and a low pressure system moves into the Ohio Valley, though discrepancies remain with timing and evolution. RW AVIATION... 18Z Update... IFR or near IFR cigs will hold on over all TAF sites with a slow improvement to MVFR between 20-22Z, just ahead of convection. Will see IFR set up after 00Z with a second round of thunderstorms overnight between 04-11Z across all TAF sites, but mainly ATL area. Any TSRA will be scattered. SE-S winds will become SW as line of storms moves thru 03-07Z then become west and increase to 10-15kts with gusts to 22-25kts after 15Z Tue. Expect variable winds with gusts with any thunderstorms. //ATL Confidence...18Z Update... Medium to low confidence in CIGs. Medium confidence in timing of convection. Medium to high confidence in all other elements. Atwell AVIATION... 00Z Update... IFR or near IFR cigs will hold on over ATL/AHN TAF sites with a slow improvement to MVFR through 08Z, just ahead of convection. CSG and MCN will have MVFR/VFR CIGs until line of convection arrives. Will see another round of thunderstorms overnight between 04-10Z across all TAF sites, but mainly ATL area. Any TSRA will be scattered. SW winds will become gusty with any storms and shift to W behind the front with gusty winds throughout the day on Tuesday. //ATL Confidence...00Z Update... Medium to low confidence in CIGs. Medium confidence in timing of convection. Medium to high confidence in all other elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 39 54 34 60 / 20 5 0 0 Atlanta 37 52 35 58 / 30 5 0 0 Blairsville 33 42 28 51 / 50 30 10 0 Cartersville 36 52 32 58 / 30 5 0 0 Columbus 40 59 37 64 / 20 0 0 0 Gainesville 36 50 33 56 / 30 10 0 0 Macon 40 60 36 62 / 10 0 0 0 Rome 35 52 32 58 / 40 5 0 0 Peachtree City 38 55 34 60 / 30 0 0 0 Vidalia 44 61 39 63 / 10 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 AM EDT early this morning for the following zones: Baldwin...Bibb...Butts...Clarke...Clayton... Coweta...Crawford...Fayette...Glascock...Greene...Hancock... Heard...Henry...Jasper...Jefferson...Johnson...Jones...Lamar... Meriwether...Monroe...Morgan...Newton...Oconee...Pike...Putnam... Rockdale...Spalding...Taliaferro...Troup...Twiggs...Upson... Walton...Warren...Washington...Wilkinson. &&
Hazardous weather outlook, Mar 19, 9:25 PM EDT, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 925 PM EDT Mon Mar 19 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 925 PM EDT Mon Mar 19 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Tornado Watch has been issued for portions of north and central Georgia until 4 AM EDT as a more organized line of severe thunderstorms moves from Alabama into northwest Georgia, the Atlanta metro area, and into portions of central Georgia. It is along and ahead of this line where all modes of severe weather exist, including tornadoes, large hail potentially greater than 2 inches, and damaging winds in excess of 70 MPH. Heavy rainfall and frequent lightning will also occur. The potential for severe weather will be its highest through 4 AM Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be a chance of thunderstorms over mainly central Georgia on Tuesday. The severe threat is reduced Tuesday but a few storms could be strong to severe with large hail and damaging winds the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through tonight. Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Mar 20, 1:10 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 AM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 1 NW HAMPTON 33.40N 84.30W
03/19/2018 HENRY GA 911 CALL CENTER
A TREE WAS BLOWN DOWN AT THE INTERSECTION OF NORTH
HAMPTON DRIVE AND STEELE DRIVE.
&&
EVENT NUMBER FFC1800034
RWILLISLocal storm report, Mar 20, 1:18 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 AM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG MCDONOUGH 33.45N 84.14W
03/19/2018 HENRY GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON SIMS STREET AT LAWRENCEVILLE
STREET.
&&
EVENT NUMBER FFC1800036
RWILLISLocal storm report, Mar 20, 1:24 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 AM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 1 SSW OXFORD 33.61N 83.87W
03/19/2018 NEWTON GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ONTO A POWER LINE ON GEIGER
STREET.
&&
EVENT NUMBER FFC1800037
RWILLISLocal storm report, Mar 20, 1:25 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 AM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM HAIL 2 ESE ROVER 33.19N 84.31W
03/20/2018 E1.00 INCH SPALDING GA PUBLIC
&&
EVENT NUMBER FFC1800038
NLISTLocal storm report, Mar 20, 1:27 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 AM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL 2 ESE ROVER 33.19N 84.30W
03/20/2018 E1.00 INCH SPALDING GA PUBLIC
PUBLIC REPORTED QUARTER-SIZED HAIL NEAR GRIFFEN
&&
EVENT NUMBER FFC1800039
THIEMLocal storm report, Mar 20, 1:34 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 AM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 4 SSW SANDTOWN 33.65N 84.59W
03/19/2018 E1.00 INCH FULTON GA PUBLIC
WEB REPORT OF QUARTER-SIZED HAIL ALONG STONEWALL TELL
RD
&&
EVENT NUMBER FFC1800040
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 38 min |
| Mar 19, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 39 min |
| Mar 19, 9:43 PM EDT | Tornado Warning | FFC | Floyd, Polk | 47 min |
| Mar 19, 9:59 PM EDT | Tornado Warning | FFC | Haralson | 46 min |
| Mar 19, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding, Polk | 46 min |
| Mar 19, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 43 min |
| Mar 19, 10:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Mar 19, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Douglas, Fayette, Fulton | 52 min |
| Mar 19, 10:59 PM EDT | Flash Flood Warning | FFC | Carroll, Haralson, Paulding | 6 hr |
| Mar 19, 10:59 PM EDT | Tornado Warning | FFC | Douglas, Fulton | 31 min |
| Mar 19, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Henry | 30 min |
| Mar 19, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Haralson, Heard | 30 min |
| Mar 19, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, DeKalb, Fayette, Henry, Newton and 3 more | 29 min |
| Mar 19, 11:44 PM EDT | Special Weather Statement | FFC | Gwinnett, Walton | 31 min |
| Mar 19, 11:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 19, 11:49 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Mar 19, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Jasper, Morgan, Newton and 2 more | 47 min |
| Mar 20, 12:00 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale | 30 min |
| Mar 20, 12:15 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Walton | 30 min |
| Mar 20, 12:20 AM EDT | Special Weather Statement | FFC | Coweta | 40 min |
| Mar 20, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 48 min |
| Mar 20, 12:45 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Mar 20, 1:02 AM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Jasper, Lamar, Meriwether and 5 more | 43 min |
| Mar 20, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Warren, Washington | 47 min |
| Mar 20, 1:14 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 46 min |
| Mar 20, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Pike and 1 more | 51 min |
| Mar 20, 1:58 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 32 min |
| Mar 20, 2:35 AM EDT | Special Weather Statement | FFC | Harris, Jones, Lamar, Meriwether, Monroe, Pike and 2 more | 25 min |
| Mar 20, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Washington | 44 min |
| Mar 20, 3:13 AM EDT | Special Weather Statement | FFC | Bibb, Upson | 32 min |
| Mar 20, 3:27 AM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Mar 20, 3:57 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 33 min |
| Mar 20, 3:59 AM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Mar 20, 4:27 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 20, 5:55 AM EDT | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more | 4 hr |
| Mar 20, 3:32 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.